Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Brancolini - S. Solimini

On the Holder Regularity of the Landscape Function

created by brancolin on 23 Oct 2009
modified on 08 Nov 2016

[BibTeX]

Published Paper

Inserted: 23 oct 2009
Last Updated: 8 nov 2016

Journal: Interfaces Free Bound.
Volume: 13
Number: 2
Pages: 191-222
Year: 2011
Doi: 10.4171/IFB/254

Abstract:

In this paper we study the H\"older regularity of the landscape function introduced by Santambrogio. We introduce a new tecnique which improves and simplifies the result of Santambrogio extending it to lower Ahlfors measures in general dimension $h$.

Keywords: optimal transportation problems, irrigation models, landscape function


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1